A 53-year-old member asked:
Disclaimer

Is blurred vision after some time using eye ointment normal?

1 doctor answer
Dr. Ilan Cohen
24 years experience in Ophthalmology
Yes: Ointments are viscous and therefore result in an uneven layer of fluid in front of the eye. This can blur vision for 5-30 minutes depending on the thickness of the ointment.
Answered on Apr 27, 2018
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Ira Friedlander
41 years experience in Cardiac Electrophysiology
It is possible that: you have developed a corneal abrasion. It would be prudent to go to an ophthalmologist for an evaluation as soon as possible.
A 36-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Call rheuma now: Since Plasmoquine may cause permanent damage to your eyes, you need to stop it right now and contact your rheumatologist for an alternate medication. ... Read More
A 47-year-old member asked:
Dr. Ari Weitzner
32 years experience in Ophthalmology
Yep: But the vision will remain blurred for a few hours from the rinsing, as tap water is kinda irritating to the eye. If not alot better by tomorrow, see ... Read More
A 39-year-old member asked:
Dr. Ari Weitzner
32 years experience in Ophthalmology
Ok: But you may be washing out the ointment and decreasing its effectiveness. Why not ask your ophthalmologist to switch you to a drop.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month